English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Proof of the (local) angular momentum-mass inequality for axisymmetric black holes

Dain, S. (2006). Proof of the (local) angular momentum-mass inequality for axisymmetric black holes. Classical and Quantum Gravity, 23(23), 6845-6855.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A48-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-4A49-A
Genre: Journal Article

Files

show Files
hide Files
:
cqg6_23_015.pdf (Publisher version), 140KB
Name:
cqg6_23_015.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Dain, Sergio1, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We prove that for any vacuum, maximal, asymptotically flat, axisymmetric initial data for Einstein equations close to extreme Kerr data, the inequality \sqrt{J} \leq m is satisfied, where m and J are the total mass and angular momentum of the data. The proof consists in showing that extreme Kerr is a local minimum of the mass.

Details

show
hide
Language(s): eng - English
 Dates: 2006-12-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 298042
ISI: 000242220900016
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and Quantum Gravity
  Alternative Title : Class. Quantum Gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 23 (23) Sequence Number: - Start / End Page: 6845 - 6855 Identifier: ISSN: 0264-9381